MAUDE Adverse Event Report: NEURONETICS, INC. NEUROSTAR; TMS

NEURONETICS, INC. NEUROSTAR; TMS
Model Number NEUROSTAR ADVANCED THERAPY SYSTEM 3.6
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Tinnitus (2103)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Neuronetics received a report from a practice alleging worsening tinnitus during tms treatment despite wearing hearing protection.
 
Additional Manufacturer Narrative
The patient is continuing tms and as of the date of this report is on session number 26 of 36 treatments.Her worsening tinnitus has leveled off such that she is able to go about her daily life normally and her depression has improved significantly.

Brand Name
NEUROSTAR
Common Device Name
TMS
Manufacturer (Section D)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
NEURONETICS, INC.
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
robin fatzinger
3222 phoenixville pike
malvern, PA 19355
8776007555
MDR Report Key22956987
Report Number3004824012-2025-00049
Device Sequence Number15919720
Product Code OBP
UDI-Device Identifier00850005944058
UDI-Public00850005944058
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNEUROSTAR ADVANCED THERAPY SYSTEM 3.6
Device Catalogue Number81-03315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATIVAN.; BUSPIRONE.; LEXAPRO.; PROPANOLOL.; TRINTELLIX.
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite